RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 3, Pages 396–402 (Mi de9898)  

Numerical methods

Mathematical modeling of convective diffusion processes in a multicomponent incompressible medium with chemical transformations and phase transitions

M. P. Marchenko, I. V. Fryazinov

Institute for Mathematical Modelling, Russian Academy of Sciences, Moscow

Full text: PDF file (1495 kB)

English version:
Differential Equations, 1999, 35:3, 399–405

Bibliographic databases:
UDC: 517.958:519.63
Received: 26.10.1998

Citation: M. P. Marchenko, I. V. Fryazinov, “Mathematical modeling of convective diffusion processes in a multicomponent incompressible medium with chemical transformations and phase transitions”, Differ. Uravn., 35:3 (1999), 396–402; Differ. Equ., 35:3 (1999), 399–405

Citation in format AMSBIB
\Bibitem{MarFry99}
\by M.~P.~Marchenko, I.~V.~Fryazinov
\paper Mathematical modeling of convective diffusion processes in a multicomponent incompressible medium with chemical transformations and phase transitions
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 3
\pages 396--402
\mathnet{http://mi.mathnet.ru/de9898}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1726806}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 3
\pages 399--405


Linking options:
  • http://mi.mathnet.ru/eng/de9898
  • http://mi.mathnet.ru/eng/de/v35/i3/p396

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:55
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019